Slowly gaining on P3
Written by Ashby on . Posted in
September 19, 2018 at 9:22 am #4037AshbyParticipant
Hello there everybody, I would really appreciate if someone could help me with some advices as I’m really scared since there’s something wrong going around as much as it seems.
So, got to start off by saying that I have been stabilizing pretty well for the first week of the P3, however there’s something going wrong as I have started to gain slowly this week. I don’t really understand why’s that happening as there are different things that I am suspicious about. It is obvious that the first thing I thought it is because of the food but I also think that it could be one of the following things: 6 days ago I have had my last BM, 5 days ago I have been given one full bag of saline via IV, 2 days ago I have started a steroid pack (called methylprednisolone) and also 2 days ago I have had twice of an increase of my gabapentin, I used to be on 600 mg of it 3 times per day while now I’m on 1200 mg of it 3 times per day.
I do know very well that each of these alone are able to cause the weight gain, not talking about all of them together, but still.. I got to mentioned that I’m being prepared to do a steak day today and I’m currently on my third day of Miralax and I have taken a Senokot S the last night but I have got, unfortunately, no relief.
Well, now, after mentioning all of this, my main question is…. I’m just not sure what’s my question. That sounds too strange, I know, but I was just hoping maybe someone could help. I’m really upset because of this as I just sit here and watching the weight increase without being able to do anything about it.
Also got to mention, maybe you could comment on this, after my steak day, I’m going to change only to meats for a few days and only then, I am slowly going to add back in *trigger* foods, which I hope is going to be helpful. In addition to that, I upping the daily dose of magnesium as well in order to try to have a BM too.
What do you think about my plan? What do you think about this whole situation? Could you help with anything? I would really appreciate a lot if you could have any tips or recommendations for me in what I need to do.
If you’re interested, here’s how the process goes on: LIW: 179; 5 days ago which was steak day I had 182; 4 days ago – 180.5; 3 days ago 182.5; 2 days ago and yesterday 182; today 183.
Once again, I would appreciate any help that you could offer, any tips and advices. Thanks a lot.September 19, 2018 at 9:30 am #4039LiesssonoParticipant
By carefully checking what you’ve said up there and analyzing the list of what you are using, it does sounds to me as if you’re going through some kind of improved (significant) etc. inflammation.
I guess it is obvious that is the reason and the main source of your slow weight gain and also, obviously, the items that used to treat it. in addition to that, your saline may have included glucose too and that’s is basically corn syrup, so that induces weight gain as well, that’s obvious.
Of course, you can do a steak day, however you should keep in mind that the steroids you’re using may work against you too. I do hope that whatever has precipitated that treatment it is currently in the process of resolving for you. But yes, it does sounds to me as it is very highly likely that this weight gain you’re going through is because of all of that you’ve mentioned up there and that’s because this is definitely not a normal type of problems that have been encountered in P3. I would recommend you something that I would do myself – just try to eat normally and just let your body fight with it, as it would most likely handle this episode the way that it needs to. Once again, you might do the steak day as I said it earlier, if you wish, however just keep in mind that there are risks as the extra stress of a steak day you plan might make these things get worse at this point.
In case you’re going to increase the dose of the magnesium that you would take for the constipation issue that is going forward is indeed a good idea, however I think that there is simply no reason that you shouldn’t try for the instant relief from the enema or some kind of glycerine suppository right now. hopefully that’s going to be helpful for you and you would start losing weight again.September 26, 2018 at 6:57 am #4041ChestnutParticipant
Oh yeah, I do completely agree with the previous poster in that mentioned above. I also know that these symptoms are not usual for P3 and therefore, the weight gain is being most likely caused by the treatment and the medical issues that you’re going through. And I also completely agree with what was said about the steak day as it doesn’t sounds as such a good idea. That’s because another steak day (agreed that it is an extra stress day) which is followed by days of eating only meat definitely isn’t going to help your body to heal. Plus to that, I’m being interested – is the constipation being caused by your medical problems as well? I’m not very sure about this… or maybe it would help increasing the water and the fats in your diet in order to help getting things moving?September 26, 2018 at 7:10 am #4043AshbyParticipant
Thanks guys, thank you so so much both of your for all your help, that’s indeed very helpful information for me and that’s the reason why I started this thread, I felt that I can get a lot of help here. this all helps a lot. I am going through a lot of pain as I’m having an 12 mm herniated disc in my lower back and as much as you can guess – that gives extremely big pains and obviously, I’m being given those medications in order to deal with the pain by lowering it. talking about it – the next month I’m having an epidural being planned. Obviously I really hope a lot that this is going to allow me to reduce the pains and most importantly, to shrink off the amount of the meds that I’m currently using.
I now think that I should add some more fats and definitely lots much more water to my diet, I guess I would do this and I would check if this method is going to help me, surely I hope it would. Got to mention here that generally, I am having a BM every day, at least 1 or maybe 2 days per day, that is why I am guessing that the constipation is being a result of P2 and also I guess, potentially, a lack of the aforementioned. And also as mentioned, I am having a glycerine suppository too and I am going to give it a try for the relief, hopefully it would work fine.
Then again, thanks a lot for all the help I’ve got here, just keep your fingers crossed for me please.
- You must be logged in to reply to this topic.